A maximum principle for differential inclusion problems with state constraints
Date of Original Version
We study boundary trajectories of differential inclusions with state constraints and prove a maximum principle of the Pontryagin type: with the adjoint equation and the maximum condition separated. We obtain a more general theorem and use a different method of proof than in previous results of this type. © 1988.
Publication Title, e.g., Journal
Systems and Control Letters
Frankowska, Halina, and Barbara Kas̀kosz. "A maximum principle for differential inclusion problems with state constraints." Systems and Control Letters 11, 3 (1988): 189-194. doi: 10.1016/0167-6911(88)90058-8.